MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 7 STANDARD 10MM RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 7 STANDARD 10MM RIGH; KNEE COMPONENT
Model Number EIS7S10R
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, when implant package was opened, it was noticed even if the implant is marked as r (right side) but actually it is l (left side).
 
Additional Manufacturer Narrative
The alleged complaint is confirmed.Visual review of a provided image confirms that a left tibial insert is marked as a right tibial insert, eis7s10r lot 2022829.The reporting person confirmed that the left tibial insert was a size 7.During investigation of orders that were processed at the same time, mpo identified a suspect order for a size 7 left tibial insert, eis7s10l lot 2022838.These orders were machined a day apart but were at the laser operation on the same day.Though different operators lasered the orders, the orders were likely at the work station together based on available evidence.At final inspection, three parts from the suspect work order, eis7s10l lot 2022838, were rejected.Specifically, one of the items was scrapped due to having out-of-specification wear thickness.Based on this information, mpo believes that a one-to-one swap occurred between eis7s10r lot 2022829 and eis7s10l lot 2022838.The swapped part in this complaint is the left part, and it is believed that the corresponding right part was scrapped due to having out-of specification wear thickness measurements at final inspection.Therefore, the two subject items have been accounted for, and a distributed product risk assessment is not required.Mpo previously initiated a capa regarding the potential for product swaps.More specifically, actions documented through capa is related to operations associated with line clearance for laser marking work stations.Therefore, no further escalation is deemed necessary as this order was processed prior to implementation of the capa actions.Mpo will continue to monitor for this complaint issue.

Brand Name
EVOLUTION® MP? CS INSERT SIZE 7 STANDARD 10MM RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21324536
Report Number3010536692-2025-00041
Device Sequence Number21006755
Product Code HRY
UDI-Device IdentifierM684EIS7S10R1
UDI-PublicM684EIS7S10R1
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS7S10R
Device Catalogue NumberEIS7S10R
Device Lot Number2022829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale